# SDR SWAA2021100417101

- Difficulty date: September 11, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE CRACKED ; / [01] WELDED CRACKED RADIUS OF ACB FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-60-15-2R-1 PARA 4.B.(2) AND (4) WELDING MACHINE CALIBRATION INFO E10583 S/N KJ256554; [02] VERIFIED WELDING OF CRACKED RADIUS OF ACB FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-60-15-2R-1 PARA 4.B.(2) AND (4); [03] ACCOMPLISHED FPI INSPECTION TO SCUFF PLATE IAW BOEING SOPM 20-20-02. NO CRACKS NOTED. TOOL ID D3045995530; UV LAMP; TOOL ID ATS2561; RADIOMETER.; [04] SANDED WELD REPAIR AREA PER SRM 53-60-15-2R-1 PARA 4.B (5); [05] VERIFIED SANDING OF WELD REPAIR PER SRM 53-60-15-2R-1 PARA 4.B (5); [06] APPLIED CHEMICAL CONVERSION COATING; PRIMER; STRIPPABLE PARTING AGENT AND CIC AT ACB FWD CARGO CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1 REPAIR 1 STEP 4 B (6)(7)(8) AND (9) THE INSTALLATION WILL BE UNDER THE CUSTOMER FAULT FUSELAGE 5058 (ID.TTG8Q006GW9S); [07] VERIFIED CHEMICAL CONVERSION COATING; PRIMER; STRIPPABLE PARTING AGENT AND CIC APPLIED TO AFT CARGO BAY FWD CARGO CORNER SCUFF PLATE PER SRM 53-60-15-2R-1 REPAIR 1 STEP 4 B (6)(7)(8) AND (9). VERIFIED INSTALLATION WILL BE PERFORMED ON FAULT TTG8Q006GW9S.
